# SDR UALA2013032201804

- Difficulty date: March 21, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 49,706 hours, 5,975 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOWER LOBE CREW REST AREA AIR FLOW CHIME SOUNDING CONTINOUSLY, UNABLE TO RESET.  LOWER LOBE CREW REST SOV LOCKED OUT PER MEL.  POSSIBLE HOT AIR TYPE ODOR IN AREA OF DOOR 3R.  RECIRC FANS TURNED OFF & ODOR DID DISSIPATE SLIGHTLY.  REPLACED RELAY K21011, PER FORMED TEST AND SHUTOFF VALVE SHOWS IN WRONG POSITION.  REPLACED LLAR SHUTOFF VALVE PER MM 21-29-11, OPS CHECKS NORMAL AND MESSAGE CLEARED AND TEST PASS.  ADJUSTED SWITCH S21291 ALSO. 041384DOOR SWITCH WAS NOT CONTACTING DOOR, AFTER ADJUSTMENT NOW ACTUATES NORMALLY.  RAN ENTERTAINMENT SYSTEM, PACKS, DOOR HEATERS AND PACKS AND NO ODORS DETECTED.  LOWER REST AREA AIRFLOW, OPS CHECKS NORMAL AND ALL WARNINGS RESET.  REF WDM 21-29-11, FIM 21-29 TASK 802, 21-00 TASK 808.21-00 TASK 807-808.  LOWERED CEILING PANELS ABOVE DOOR 3RT AND LEFT AND IN CENTER ISLE AND NO ODOR OR DEFECTS NOTED.
